# SDR AALA20070144

- Difficulty date: January 21, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LHR INLIGHT - SMOKE CREW REST MAIN MESSAGE ILLIMINATED AND FLIGHT ATTENDANT ADVISED A STRONG ODOR AND HIGH TEMPERATURE WAS IN THE AREA OF COFFEEMAKERS 10, 11, 12, AND 13.  COFFEEMAKERS WERE IMMEDIATELY SHUT OFF AND THE ODOR AND HEAT SUBSIDED.  LANDED LHR WITHOUT INCIDENT.  INSPECTED AREA BEHIND COFFEEMAKERS AND ABOVE CREW REST WITH NO EVIDENCE OF SMOKE OR BURNING.  REPLACED NUMBER 10, 11, 12, AND 13 COFFEEMAKERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
